Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is the treatment for anal fissure ?

Hi, I had been suffering from anal fissure for the past 4 months. I tried various medicines but they were of no help. So, I started taking laxatives in order to relieve myself from the knife-like pain. To be specific I have been taking Herbolax for 4 months. But the doctors suggested I should go for Lateral Sphincterectomy. I was operated 3 weeks back. And even after the surgery I am suffering from pricking pain and to ease my bowel movement the doctor prescribed tablet cremalax which gave me painless loose stools but I suffered from severe abdominal cramps. 2 days ago I stopped the laxative so as to not get addicted to it .Now I again suffer from terrible pricking pain in the anus and stomach cramps. Also, I have to put a lot of force for bowel movement without lax. Please advice.
Asked On : Wed, 7 Sep 2011
Answers:  1 Views:  1429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for your query
well it seems like you are suffering from too much use of laxatives and since you have had the surgery already and still suffering from constipation you should immediately change your diet to include food items with more fibre for easy digestion and avoiding constipation and also use the laxatives and stop the usage in a slow co ordinated manner instead of stopping it abruptly let your digestive system get used to the lack of laxatives in an orderly manner. take care
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor